Ask an expert
Question

10 Feb

Oratane
I have been on oratane or about 6 weeks now for my skin. It doesnt seem to get worse or better. Could the dosages maby not be enough. I am so frustrated with my skin. I have used Orating twice before but now it doesnt seem to be working.
Answer
Expert
Anti-ageing expert
Anti-ageing expert

14 Mar

Hi Marike thank you for the question and my sincerest apologies for the long delay with my response. Unfortunately Health24 developed a new system for logging in and they only managed to sort out the technical issues this week allowing me to log in and answer everyone.

It may be that the dose is too low especially if you have seen improvement in the past. Your best option would be to see your doctor who prescribed the Oratane and see if you can increase the dose. Occasionally Oratane can take up to 8 weeks to start improving the skin.

You may also want to look at a topical skin regime that is aimed specifically at improving acne and oily skin. We have had great feedback with the Lamelle Clarity range: https://skinmiles.com/shop/brand/lamelle/clarity-corrective/.

I hope the above has helped

Kind regards

Dr Alek Nikolic

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19884 votes
Vote